Mirena iud removal side effects..
Mirena iud removal side effects.
Date: 1/24/2014 10:59:02 PM ( 7 y ) ... viewed 8664 times
I recently got my mirena iud removed 8 days ago after having it in for 4 1/2 years. It had worked really well for me while having it in but as soon as I had it removed it has been hell. Day one i did not bleed but had major abdominal cramps and lower back pain. Day two the same. Day three I started bleeding regularly, not too heavy.. Seemed to be a normal period. Lasted 2 whole days, off for half a day then started and stopped the other half of the day. The entire 5 days i had major mood swings. Going from happy to sad to mad to goovy.. I have put my husband through some pretty rough days. Around day 6 i started to notice a itchy small spot of bumps.. by day 7 my entire body has been covered by small extremely itchy bumps. Now here on day 8 Im wanting to pull my hair out it itches and burns soooo bad.. I really need to know if im not the only one who has experienced these side effects of the mirena removal or if it is in result of something else.. please help so i know whats going on!!
Add This Entry To Your CureZone Favorites!Print this page
Email this page